# SDR JIKA2023071800401

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 38,563 hours, 51,952 cycles
- Engine: Pwa PW118B
- Engine time: 40,035 hours, 52,681 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Engine, Pwa, PW118B
- Component part number: 310460001
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED AFTER DEPARTURE FROM BQN DURING CLIMB OUT AT APPROX 11,000FT THE LEFT ENGINE TORQUE DROPPED TO 0, ENGINE OIL PRESSURE DROPPED TO 0 SUBSEQUENTLY ENGINE SHUTDOWN. AIRCRAFT RETURNED TO BQN AND LANDED WITHOUT INCIDENT.  BQN MX ATTEMPTED TO MOTOR ENGINE, STARTER ROTATED, ENGINE DID NOT ROTATE. INSPECTED THE LEFT ENGINE AND FOUND TURBOMACHINERY CHIP DETECTOR LIGHT ILLUMINATED FOR #1 ENGINE. REDUCTION GEARBOX CHIP DETECTOR LIGHT WAS NOT ILLUMINATED.  REMOVED TURBOMACHINERY CHIP DETECTOR FOUND FERROUS METAL ON CHIP DETECTOR.  INSPECTED TURBOMACHINERY OIL FILTER AND FOUND FERROUS METAL IN FILTER.  ENGINE WILL BE REPLACED.
